# SDR DALA2025011700415

- Difficulty date: January 16, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 60,438 hours, 30,828 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Door
- Condition: Dented
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3147 DENT ON IB UPPER BLOCKER DOOR ON ENGINE 1. CORRECTIVE ACTION: REPLACED IB UPPER BLOCKER DOOR ON ENGINE 1 AS PER A320 FAM AMM 78-32-41-000-041-A AND AMM 78-32-41-400-041-A. (0763427)
